1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2020 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Two jabs!!!

Discussion in 'Ask A Question' started by Pastell, Jan 21, 2013.

  1. Pastell

    Pastell · Member

    Messages:
    22
    Likes Received:
    0
    Trophy Points:
    21
    Hi all. Just a query really I normally 26 units of insulin in the morning and 14 in the afternoon. Well, I hate waste, so this morning my insulin pen had 8 units, having injected that I got a new pen and injected 18, during breakfast I had what felt like a hypo. My question is , does my body accept insulin jabs in parallel? Did it absorb to much insulin in one hit.
     
  2. angieG

    angieG Type 1 · Well-Known Member

    Messages:
    725
    Likes Received:
    25
    Trophy Points:
    68
    I have done the same before now and I never noticed any difference so not sure on that one.
    Sorry can't help.
    Angie
     
  3. Pastell

    Pastell · Member

    Messages:
    22
    Likes Received:
    0
    Trophy Points:
    21
    Thanks angie. You confirmed my thoughts. I shall continue with multiple jabs, no probs, thanks.
     
  4. picklebean

    picklebean Type 1 · Well-Known Member

    Messages:
    312
    Likes Received:
    69
    Trophy Points:
    68
    I've never heard of two jabs causing problems and I do it regularly with my Lantus as otherwise I end up wasting 40+ units per pen... my diabetes nurse said not to worry and to just start a new one and throw out the old pen with the insulin wasted.... I try not to do that if I can though, saving the NHS money and all that... I was a little shocked to hear a nurse advokating the throwing away of medecine - perhaps she was thinking of my poor limbs and the extra jab.
     
  5. dafneandjim

    dafneandjim · Member

    Messages:
    5
    Likes Received:
    0
    Trophy Points:
    21
    Hi I have done similar to you not had any trouble as long as you do it straight away that is just my opinion Sent from my Nexus S using DCUK Forum mobile app
     
  6. noblehead

    noblehead Type 1 · Guru
    Retired Moderator

    Messages:
    23,621
    Likes Received:
    19,618
    Trophy Points:
    278

    If I think there's not enough insulin left in the pen then I'll scrap it and start a new one, that said I have injected twice before and not had any problems :?
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook